Asthma UK community forum
10,416 members16,930 posts

Should I stop using my inhaler due to side effects?

I recently was prescribed a blue inhaler to help with some lingering symptoms of a respiratory tract infection but I'm experiencing quite bad muscle weakness, shakiness and sometimes dizziness after taking it. I'm not sure if I'm also feel fatigue or if it is just the muscle weakness, as once I've taken it I have to sit down and struggle to hold myself. I was hoping although it's not asthma, someone might be able to advise me if I should continue to use it and try to find something else to help me breath better.

2 Replies
oldestnewest

Hey there,

Since it's a blue inhaler and from the side effects you are describing, I am guessing it is Salbutamol. Those side effects are quite normal actually, however if they cause you a lot of discomfort and you are worried about it, go to the doctor and ask about it.

You should never just stop taking medication that was prescribed to you, so speaking to your doctor would be the thing to do.

Reply

Maybe you are taking too much of the blue inhaler - these side effects are common with over-use. You should talk to your GP about this and how you are feeling generally.

Reply

You may also like...